Ichiro TORISU's Home Page



Japanese version

CV
Name: Ichiro TORISU
Position: Associate professor, Division of Mathematics, School of Medicine, University of Occupational and Environmental Health, Kitakyushu-shi, Fukuoka, Japan
Research interests: Knot theory, 3-dimensional topology and contact topology

Link
Mathematics Journals

Publications

  1. Boundary slopes for knots,
    Osaka J. Math. 33 (1996) 47-55.
  2. A note on Montesinos links with unlinking number one (conjectures and partial solutions),
    Kobe J. Math. 13 (1996) 167-175.
  3. The determination of the pairs of two-bridge knots or links with Gordian distance one,
    Proc. Amer. Math. Soc. 126 (1998) 1565-1571.
  4. On nugatory crossings for knots,
    Topology Appl. 92 (1999) 119-129.
  5. Convex contact structures and fibered links in 3-manifolds,
    International Mathematics Research Notices (Issue 2000:9) 441-454.
  6. On the additivity of the Thurston-Bennequin invariant of Legendrian knots,
    Pacific J. Math. 210 (2003) 359-365.
  7. On strongly n-trivial 2-bridge knots,
    Math. Proc. Cambridge Philos. Soc. 137 (2004) 613-616.
  8. A note on strongly n-trivial links,
    J. Knot Theory Ramifications 14 (2005) 565-569.
  9. Two-bridge links with strong triviality,
    Tokyo Journal of Mathematics 29 (2006) 233-237.
  10. On 2-adjacency relation of two-bridge knots and links,
    Journal of the Australian Mathematical Society 84 (2008) 139-144.
  11. On 2-adjacency relation of links,
    the Proceedings of the International Workshop on Knot Theory for Scientific Objects 2007 p. 277-p. 284 (pdf-file).
  12. On strongly 1-trivial Montesinos knot,
    Hiroshima Mathematical Journal 38 (2008) 225-229.
  13. 3-adjacency relation of two-bridge knots and links,
    J. Knot Theory Ramifications 21 (2012), no. 6, 1250051, 7 pp.
  14. A remark on 2-adjacency relation between Montesinos knots and 2-bridge knots,
    Topology Appl. 198 (2016) 34-37.
    (preprint version)

torisu (at) med.uoeh-u.ac.jp